Chen, Z.-X. (1990) Analytical solutions for double-porosity, double-permeability and layered systems. Journal of Petroleum Science and Engineering, 5 (1). 1-24 doi:10.1016/0920-4105(90)90002-k
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Analytical solutions for double-porosity, double-permeability and layered systems | ||
Journal | Journal of Petroleum Science and Engineering | ||
Authors | Chen, Z.-X. | Author | |
Year | 1990 (November) | Volume | 5 |
Issue | 1 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/0920-4105(90)90002-kSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7156660 | Long-form Identifier | mindat:1:5:7156660:7 |
GUID | 0 | ||
Full Reference | Chen, Z.-X. (1990) Analytical solutions for double-porosity, double-permeability and layered systems. Journal of Petroleum Science and Engineering, 5 (1). 1-24 doi:10.1016/0920-4105(90)90002-k | ||
Plain Text | Chen, Z.-X. (1990) Analytical solutions for double-porosity, double-permeability and layered systems. Journal of Petroleum Science and Engineering, 5 (1). 1-24 doi:10.1016/0920-4105(90)90002-k | ||
In | (1990, November) Journal of Petroleum Science and Engineering Vol. 5 (1) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |